Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Abnormal periods. Sleepy, Sharp jab on breast. Pregnant?

Hi, This past month i had my period but it was not like other months. The first day it was a heavy flow at first then the next 3 days it was light, which normally i change pads 3-5 times a day but last month was 1-2 times a day and it was more of when i would wipe i would see blood. Since last week i have been sleeping more than usual and i have been feeling sharp jabbings on my breast. So i was wondering if its possible that i could be pregnant.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
A sure way to know if you've conceived is to get a serum beta-hCG assay and get a trans-vaginal sonogram one week after your period(since, you didn't mention when you had your period this time). It could be a normal period, an implantation bleed or a threatened pregnancy. Please contact your gynecologist for further support. Good luck.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor